Any experience w/ crestor causing tingling & numb feeling on face, feet, forearms. plus tinnitis?

Responses (1)

22 May 2011

Muscle pain and weakness are serious side effects of crestor - although your symptoms are slightly different you should report these to your doctor.
http://www.drugs.com/sfx/crestor-side-effects.html
I also found this link to a similar question:
http://www.drugs.com/answers/i-have-a-tingling-slight-numbness-in-my-feet-can-339344.html

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Wellbutrin SR cause numbness/tingling sesations in feet/lower legs, hands / forearms, and face?

Been on 50 mg Pristiq sice early March, 211. PDoc added 100 mg Wellbutrin SR/d on 4/27. Then to increase to 100 mg 2x/d after a week. Had terrible ...

1 answer 15 May 2011

What could be the cause of numbness and tingling in feet and hands?

In My Partner, After a night's sleep the hands are numb and tingling. also the feet. It feels a bit like tendinitis, In the morning, There is ...

3 answers 3 Jun 2011

Help with side effects of Bisoprolol 1.25mg?

My father aged 82 who suffered a heart attack in November 2010 and subsequently had a stent has been on medication since then. But since June 2011 he ...

1 answer 26 Dec 2011

My dr has put me on simvastatin as I had to stop Crestor 5mg, after a month of edema-swelling of?

... feet/ankles-muscle spasms, and tingling/pins&needles/prickly sensations all over my body, especially my arms and legs. It's been 5 weeks ...

2 answers 14 Jun 2014

I have tingling/pins&needles and prickly feelings all over my body. This started with Crestor,?

... which I've been off of for 5 weeks. The dr didn't know. Anyone else have these symptoms? Please reply as I really need help with this. ...

1 answer 14 Jun 2014